# SDR ASAA2022040737923

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,867 hours, 16,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHAD EXIT SIGN LENS MISSING. GROUNDED - YES. FOUND MISSING LENS AND INSTALLED IN AFT OVERHEAD EXIT BALLAST.
